Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Heart palpitations, shortness of breath, dizziness, chest pain, mitral regurgitation. Treatment?

Hello, my name is XXXXX. I am 23 years old, and I recently went to see a cardiologist because I am having a lot of palpatations, shortness of breath, dizziness and lately I have been having chest pain also. The result came back normal except for a trace mitral regurgitation and trace tricuspid regurgitation. What exactly is that?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
  User's Response
Thanks for writing us..
Mitral and Tricuspid two valve are there in heart that separates atria( upper chamber) from ventricle( lower chamber). Regurgitation means leakage of the valve..
You have not mentioned the cause of regurgitation, That is important.
In your age it may be- MVP, RHD, CONGENITAL etc...
You should start B blocker for palpitation after advice of cardiologist and be in continuous follow up of him..
Best Wishes
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor